I know this happens to me. I am not on thyroid medication however I do know that it is a sudden drop in blood pressure, or I should say severe. My BP went from 180/120 down to 68/20 which I could see on the monitor as they were doing a procedure. I thought maybe it was a fluke but when I donated blood it happened again. The first time this happened was when I was younger and someone passed me a joint (18 year olds are stupid) I took one hit off of it and that happened. I didn't know what it was but I ran into the bathroom and felt like I was melting I was so hot and couldn't even move. Well I was in this strangers house and I didn't care I just ripped my clothes off and jumped in an ice cold shower because my body was over heating and I thought I was going to die. Once in the shower I felt completely normal again and about 40 degrees colder! I didn't do that again. But what I am getting at is that it isn't necessarily from blood loss (donating). I think it is sort of like a shock. It is very scary from your friends point of veiw. I know myself I feel like I am losing all control of my body. I just want to flail my arms and legs and breath rapidly but that makes it worse (the nurse yelled at me when I was panting) She threatened " your going to piss me off if you don't stop breathing like that, I'LL BRING THE BAG BACK" meaning hypervent bag. Anyway have your friend checked out and by GOD go to a different doctor. One who doesn't pass everything off.BOT="FormInsertHere" DESCR="The FrontPage FormInsertHere Component indicates the point in an HTML file where you want a default, Registration, or Discussion Component to insert new results." BOT="Include" U-Include="../_private/Vaso-Vagal1_aftr.htm"